# SDR F3LA2022080900084

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 10,934 hours, 4,882 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: D2902083800000
- Part serial: NA
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP177170 ITEM 1, "G" SYSTEM HYDRAULIC FAILURE - LOST ALL FLUID -
CORRECTIVE ACTION: REPLACED #1 ENG GREEN HYD PIPE ELBOW IN FWD ENG PYLON OPS AND LEAK CKS GOOD REF AMM 29-11-49-400-813-A T/W F9TAB4789C DUE 03-23.//END//
